# SDR 1408121004

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 4,121 hours, 2,048 cycles
- System (JASC): 2422 · AC Inverter
- Part: Converter
- Part number: 1159SCAV373509
- Part serial: 030C3361
- Condition: Failed
- Location: Ac System
- Part time: 4,121 hours, 2,048 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

1.5 HOURS INTO FLT LEFT AC POWER AND LT DC POWER FAILED.
